# SDR FDEA200901150215

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 44,848 hours, 16,835 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D221270005
- Part serial: DRG53
- Condition: Leaking
- Location: Mlg
- Part time: 28,692 hours, 22,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO GEAR WOULD NOT RETRACT IN SYS 1 OR 2.  ECAM L/G RETRACTION FAULT, LANDED AT 266.9 NOT OVERWEIGHT.  ON WALK AROUND FOUND RT PITCH DAMPNER TRIPPED.  ACFT BEING MOVED TO THE HANGAR FOR JACKING.  REMOVED AND INSTALLED SERVICEABLE RT MLG PITCH DAMPNER REF MM  32-11-15-4.  PERFORMED GEAR EXTENSION AND RETRACTION FOR BOTH SYSTEMS (1) AND (2) REF MM 32-31-00-5 (4) TIMES EACH, OPS CHECK NORMAL.  LOWERED ACFT FROM JACKS, REF MM 07-11-00-0.
